I AM 47 AND I HAD A HEART ATTACK 6 MOS AGO. I WENT TO THE HOSPITAL AND THEY GAVE ME AN ANGIOPLASTY,EVER SINCE THEN I HAVE BEEN HAVING PAIN IN MY RIGHT LEG IN THE MIDDLE OF THE UPPER THIGH...COULD THIS BE FROM THE ANGIOPLASTY?
After six months there should definitely be no pain in your leg from the procedure. I would go and see your Doctor to make sure everything is ok. After the procedure, they put a slowly dissolving seal on the femoral artery incision which takes 90 days to completely disappear. I have read some reports where the femoral nerve has been slightly damaged during the procedure, giving discomfort, but this has resolved itself in nearly all cases but can take a long time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.